# SDR DALA2021060403082

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1450-1453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 AWR HIDDEN CORROSION: CORROSION ON ANGLE AND DOOR EDGE LOWER SIDE (INTERNAL STRUCTURE) BTW FS= 1450 TO FS= 1453 AFT CARGO COMPARTMENT DOOR. ON REF NRC 00125. CORRECTIVE ACTION: SUMMARY OF N.R.C: 00897. ANGLE (INTERNAL STRUCTURE) BTW FS= 1450 TO FS= 1453 AFT CARGO COMPARTMENT DOOR WAS REPLACED. PER B757-200 SRM. (1825956)
